# SDR 98ZZZX3455

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6224Y
- Make and model: Cessna T210N
- Aircraft serial: 21064300
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: AN175M22A
- Condition: Loose
- Location: Mlg Actuator
- Part time: 3,091 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MAIN LANDING GEAR ACTUATOR CAP DURING PHASE 4 INSPECTION FOUND ONE AN175M22A BOLT BACKED OUT APPROXIMATELY .3750 INCH; ALL BOLTS FOUND LOOSE.  SUBMITTER STATES THIS HAS BEEN A RECURRING PROBLEM ON 172RG, R182, AND 210 SERIES AIRCRAFT AT THIS FACILITY.
